# SDR AALA202302201111

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 19,203 hours, 7,938 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GALLEY OVEN #1 IN FIRST CLASS EMITTING A BURNING ODOR. REMOVED AND REPLACED GALLEY OVEN #1 PER AMM 25-32-03. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
